Home > Research > Publications & Outputs > Canonical analysis of a class of two-dimensiona...
View graph of relations

Canonical analysis of a class of two-dimensional dilaton-gravity models

Research output: Contribution to journalJournal articlepeer-review

<mark>Journal publication date</mark>29/07/1993
<mark>Journal</mark>Physics Letters B
Issue number1-4
Number of pages4
Pages (from-to)47-50
Publication StatusPublished
<mark>Original language</mark>English


We exhibit the classical and quantum constraints that arise in a canonical hamiltonian formulation of a class of two dimensional models of gravitation. We present new classical solutions and discuss the closure of the classical and quantum constraint algebras.